# SDR DXTA2025020502204

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000088
- Aircraft time: 2,061 hours, 1,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: EXCESSIVE FORCE MUST BE APPLIED TO BRAKE PEDALS TO STOP AIRCRAFT AFTER LANDING. BRAKES FEEL LIKE THERE IS RESISTANCE OR BACK PRESSURE. NO DIFFERENCE FROM EITHER PILOT OR CO PILOT SIDE. BEGAN TROUBLESHOOTING FAULT. POWERED A/C AND CYCLED BRAKE MULTIPLE TIMES. THE BRAKE PEDAL FELT NORMAL. PULLED UP BRAKE/ HYDRAULIC MX PAGE ON CMC AND VERIFIED BRAKE PRESSURES WERE ALL GOING TO 3000 PSI WHEN BRAKES WERE DEPRESSED. ALSO VERIFIED THE BRAKE POSITION SENSORS WERE NORMAL. CONTINUED AND INSPECTED ALL BRAKES FOR ANY LEAKS AND/ OR DAMAGES. FOUND NO DEFECTS AND ALL BRAKES HAD BRAKE PINS EXTENDED NOT INDICATING LOW BRAKES. GAINED ACCESS TO BRAKE ACCUMULATOR AND INSPECTED AREA. FOUND NO LEAKS OR DAMAGES TO THE AREA. CONTACTED MCC WITH FINDINGS AND MCC ADVISED TO PERFORMED BRAKE BLEED AND GO FROM THERE. PREPPED NC FOR BLEED. GAINED ACCESS TO HYDRAULIC FUSES AND CUT ALL LOCK WIRE AND LOCKED EACH ONE INTO THE OPEN POSITION. CONNECTED HYDRAULIC MULE AND BLED PARKING BRAKE THEN BLED ALL BRAKES. BLED ALL BRAKES UNTIL CLEAR OF ANY BUBBLES. SERVICED HYDRAULIC SYSTEM A AND SYSTEM BAND DISCONNECTED HYDRAULIC MULE. CUT ALL LOCK WIRE ON HYDRAULIC FUSES AND SAFETY WIRE THEM BACK INTO THE CLOSED POSITION. CLOSED ALL OPEN PANELS AND RESTORED A/C BACK TO ORIGINAL CONFIGURATION. REF. CE-700 AMM 12-10-50, 32-41-00. ACCOMPLISHED NORMAL TAXI CHECK REFERENCED CE-700 AMM 9-20-00. TAXI CHECK WAS GOOD.
